# SDR DALA2019081964857

- Difficulty date: August 15, 2019
- Submitted: August 19, 2019
- Operation: Air carrier
- Aircraft: N554NW
- Make and model: Boeing 757251
- Aircraft serial: 26501
- Aircraft time: 50,909 hours, 22,390 cycles
- System (JASC): 5240 · Service Doors
- Part: Door
- Condition: Obstructed
- Location: R4
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R4 DOOR WILL NOT ARM.   OPENED DOOR, CLEANED DEBRIS. OP CHECKED NORMAL.
